Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a two-weight estimate for the dyadic square function


Author: Spyridon Kakaroumpas
Journal: Proc. Amer. Math. Soc. 147 (2019), 3377-3388
MSC (2010): Primary 42B20
DOI: https://doi.org/10.1090/proc/14346
Published electronically: May 8, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the two-weight estimate for the dyadic square function proved by Lacey-Li is sharp.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20

Retrieve articles in all journals with MSC (2010): 42B20


Additional Information

Spyridon Kakaroumpas
Affiliation: Department of Mathematics, Brown University, 151 Kassar House, Providence, Rhode Island 02912

DOI: https://doi.org/10.1090/proc/14346
Received by editor(s): February 25, 2018
Received by editor(s) in revised form: July 23, 2018
Published electronically: May 8, 2019
Communicated by: Svitlana Mayboroda
Article copyright: © Copyright 2019 American Mathematical Society